# SDR P5CA2020121600397

- Difficulty date: December 15, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 19,247 hours, 5,185 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Connector
- Condition: Dirty
- Location: Shutoff Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENGINE HPSOV EICAS ON CLIMB OUT RAN QRH.  ASBM BITE SHOWED RT HPSOV SO CLEANED UP ELEC CONNECTOR ON HPSOV AND HPSOV CONTROLLER.  ALSO RT ENGINE RUN UP, NO MESSAGE SHOWED, PER AMM 36-11-07-401 AND 80-11-00-705-003-H00.
